MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER 37.5 L125 V40 TRIAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER 37.5 L125 V40 TRIAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 0581-3-371
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a product assembly on a tray, our staff found no engraving on the stem trial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding a missing etching involving an exeter trial was reported.The event was confirmed.Method & results: device evaluation and results: the reported device was reviewed by an sme at the lisi manufacturing site who observed the following; visual inspection: the engraving is missing on both sides of on part reference 0581-3-371, lot number g7038642.Medical records received and evaluation: not performed as there was no patient involvement.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: an investigation conducted by the manufacturing site lisi documented the following; the investigation concluded that the operator has left part in the basket and did not perform the engraving.The ncr was raised to investigate the issue.Corrective action/preventive action: nc was initiated to address the issue, with an use as is disposition.

Brand Name
EXETER 37.5 L125 V40 TRIAL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8091047
Report Number0002249697-2018-03781
Device Sequence Number1406555
Product Code LPH
UDI-Device Identifier07613327123784
UDI-Public07613327123784
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0581-3-371
Device Lot NumberG7038642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;